Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aysen

Surgery on accutane

I have an issue with my thyroid where I've been told to have surgery by several doctors. I am currently taking accutane and just began my fifth month. I was hoping to do the surgery sometime in April, and now my dermatologist says that I will be on it for six months.....Anyway, I'm just wondering if anyone has any thoughts on me having the surgery while still on it or shortly after taking it. I know i should ask my doc, but until I do, I just wanted to see if anyone might know if it is okay to do this. I appreciate all of your input.

Share this post


Link to post
Share on other sites

You are generally advised to wait at least 6 months after your course for any non-emergency surgery due to the way Accutane slows healing and the amount of time it typically takes to normalize.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×